MathSciNet Relay Station
MathSciNet bibliographic data
MR1634409 60H10 (34C29 34F05)
Freidlin, Mark; Weber, Matthias Random perturbations of nonlinear oscillators. Ann. Probab. 26 (1998), no. 3, 925–967.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement